# SDR CALA2013081290335

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 45,838 hours, 17,731 cycles
- Engine: Iae V2527A5
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Part number: 31077211
- Part serial: 111
- Condition: Failed
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILER FAULT, NR 1 SPOILER ON BOTH SIDES SHOWING FAULTED.  ATTEMPTED RESETS OF SEC 3, CIRCUIT BREAKER AND SWITCH, ENGINES AND HYDRAULICS ON AND OFF, ALL NO HELP. REPLACED RT 1 SPOILER SERVO CONTROL IAW MM.  TESTED IAW MM.  OPS LEAK CKS NORMAL.
